# SDR DALA2018101906175

- Difficulty date: October 18, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 60,384 hours, 23,365 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Latch
- Condition: Defective
- Location: Cabin Closet
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 3511368) AFTER PASSENGER DEPLANED MAGNETIC LATCH IN FWD CLOSET WAS HOT, SMOKING. FOUND C/B POPPED FOR CLOSET LIGHT. ACCOMPLISHED REPAIR PER ERA 572455-14.
